# SDR UALA2012071703864

- Difficulty date: July 16, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,673 hours, 14,302 cycles
- Engine: Pwa PW4060
- Engine time: 57,596 hours, 8,475 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF HEAVY VIBRATION 5.0 UNITS ENG1 SN.727667, THROTTLE PULLED BACK TO IDLE POWER TILL LANDING, FOUND EXTENSIVE DAMAGE TO SEVERAL FAN BLADES, INLET COWL, EXIT GUIDE VANES.   NR 1 ENGINE HAS DAMAGE TO FAN EXIT OUTER CASE ALUMINIUM CASTING DAMAGED ON FLANGE AREA ADJACENT TO FAN EXIT GUIDE VANE PLATFORM & LOCATED BETWEEN 8 AND 9 OCLOCK POSITION. DAMAGE MEASURES APPROX 1.75" CIRCUMFERENTIALLY BY 0.25" WIDE AND IS A MAX DEPTH OF 0.080" DEEP. ITEM CFD PER ECRA 7233-01 253 AND REQUIRES REPLACEMENT WITHIN 5 CYCLES. CLEANED AREA. REPLACED NR 1 ENGINE.
